# SDR CALA2025073107141

- Difficulty date: July 28, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N474UA
- Make and model: Airbus A320-232
- Aircraft serial: 1475
- Aircraft time: 68,531 hours, 29,773 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF PANEL 191DT FOUND BOTTOM SEAL MISSING, WILL BE REPLACING BOTTOM SEAL WHEN PANEL GETS REPLACED.
